Alert archive / Michigan / Wind Advisories in 2023
Wind Advisory 3, NWS Gaylord, MI
NWS Gaylord, MI issued this wind advisory at Apr 5, 2023, 3:34 PM EDT for 14 counties in Michigan. It took effect at Apr 5, 2023, 6:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2023, 3:34 PM EDT (19:34 UTC)
- In effect from
- Apr 5, 2023, 6:00 PM EDT
- Expired
- Apr 6, 2023, 8:47 PM EDT
- In force
- 27 hr
- Issued by
- NWS Gaylord, MI
Counties Alpena County, MI, Antrim County, MI, Charlevoix County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Grand Traverse County, MI, Kalkaska County, MI, Leelanau County, MI, Mackinac County, MI, Montmorency County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 23 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 344 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
024 WWUS73 KAPX 051934 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 334 PM EDT Wed Apr 5 2023 MIZ016-017-096>098-060345- /O.NEW.KAPX.WI.Y.0003.230405T2200Z-230406T2300Z/ Emmet-Cheboygan-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Petoskey, Cheboygan, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, and St. James 334 PM EDT Wed Apr 5 2023 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THURSDAY... * WHAT...West winds 25 to 35 mph with gusts around 45 mph expected. * WHERE...Emmet, Cheboygan and Eastern Mackinac Counties, and Mackinac Island/Bois Blanc Island, and Beaver Island and surrounding islands. * WHEN...Until 7 PM EDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JZ
5 follow-up statements
078 WWUS73 KAPX 060154 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 954 PM EDT Wed Apr 5 2023 MIZ016-017-096>098-061015- /O.CON.KAPX.WI.Y.0003.000000T0000Z-230406T2300Z/ Emmet-Cheboygan-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Petoskey, Cheboygan, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, and St. James 954 PM EDT Wed Apr 5 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THURSDAY... * WHAT...West winds 25 to 35 mph with gusts around 45 mph expected. * WHERE...Emmet, Cheboygan and Eastern Mackinac Counties, and Mackinac Island/Bois Blanc Island and Beaver Island and surrounding islands. * WHEN...Until 7 PM EDT Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
809 WWUS73 KAPX 060722 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 322 AM EDT Thu Apr 6 2023 MIZ018-020>024-026>029-099-061530- /O.EXB.KAPX.WI.Y.0003.230406T1900Z-230407T0100Z/ Presque Isle-Leelanau-Antrim-Otsego-Montmorency-Alpena- Grand Traverse-Kalkaska-Crawford-Oscoda-Charlevoix- Including the cities of Rogers City, Northport, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, and Charlevoix 322 AM EDT Thu Apr 6 2023 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of Northern Lower Michigan. * WHEN...From 3 PM this afternoon to 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ016-017-096>098-061530- /O.EXT.KAPX.WI.Y.0003.000000T0000Z-230407T0100Z/ Emmet-Cheboygan-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Petoskey, Cheboygan, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, and St. James 322 AM EDT Thu Apr 6 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph. * WHERE...Emmet, Cheboygan and Eastern Mackinac Counties, and Mackinac Island/Bois Blanc Island and Beaver Island and surrounding islands. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
440 WWUS73 KAPX 061545 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 1145 AM EDT Thu Apr 6 2023 MIZ016-017-096>098-062345- /O.CON.KAPX.WI.Y.0003.000000T0000Z-230407T0100Z/ Emmet-Cheboygan-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Petoskey, Cheboygan, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, and St. James 1145 AM EDT Thu Apr 6 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph. * WHERE...Emmet, Cheboygan and Eastern Mackinac Counties, and Mackinac Island/Bois Blanc Island and Beaver Island and surrounding islands. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ018-020>024-026>029-099-062345- /O.CON.KAPX.WI.Y.0003.230406T1900Z-230407T0100Z/ Presque Isle-Leelanau-Antrim-Otsego-Montmorency-Alpena- Grand Traverse-Kalkaska-Crawford-Oscoda-Charlevoix- Including the cities of Rogers City, Northport, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, and Charlevoix 1145 AM EDT Thu Apr 6 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of Northern Lower Michigan. * WHEN...From 3 PM this afternoon to 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
766 WWUS73 KAPX 061951 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 351 PM EDT Thu Apr 6 2023 MIZ016-017-096>098-070100- /O.CON.KAPX.WI.Y.0003.000000T0000Z-230407T0100Z/ Emmet-Cheboygan-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands- Including the cities of Petoskey, Cheboygan, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, and St. James 351 PM EDT Thu Apr 6 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph. * WHERE...Emmet, Cheboygan and Eastern Mackinac Counties, and Mackinac Island/Bois Blanc Island and Beaver Island and surrounding islands. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MIZ018-020>024-026>029-099-070100- /O.CON.KAPX.WI.Y.0003.000000T0000Z-230407T0100Z/ Presque Isle-Leelanau-Antrim-Otsego-Montmorency-Alpena- Grand Traverse-Kalkaska-Crawford-Oscoda-Charlevoix- Including the cities of Rogers City, Northport, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, and Charlevoix 351 PM EDT Thu Apr 6 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 40 to 50 mph expected. * WHERE...Portions of Northern Lower Michigan. * WHEN...From 3 PM this afternoon to 9 PM EDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
810 WWUS73 KAPX 070047 NPWAPX URGENT - WEATHER MESSAGE National Weather Service Gaylord MI 847 PM EDT Thu Apr 6 2023 MIZ016>018-020>024-026>029-096>099-070200- /O.CAN.KAPX.WI.Y.0003.000000T0000Z-230407T0100Z/ Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Grand Traverse-Kalkaska-Crawford-Oscoda-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- Including the cities of Petoskey, Cheboygan, Rogers City, Northport, Mancelona, Gaylord, Atlanta, Alpena, Traverse City, Kalkaska, Grayling, Mio, St. Ignace, Brevort, Les Cheneaux Islands, Mackinac Island, St. James, and Charlevoix 847 PM EDT Thu Apr 6 2023 ...WIND ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Apr 5, 3:33 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 5, 3:33 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Gaylord MI
333 PM EDT Wed Apr 5 2023
.NEAR TERM...(Through Tonight)
Issued at 333 PM EDT Wed Apr 5 2023
...Windy and becoming colder tonight...
Occluded 994mb surface low is over the MN Arrowhead, with a triple
point near MQT. A cold front is about to push into nw lower MI, so
for those enjoying 71f at TVC and surrounding areas, it's not
going to last. At all. The cold/occluded front will actually warm
things up in ne lower/eastern upper, scouring out the leftover
grunge there.
There were a few blips on the front in eastern WI earlier, but
otherwise the front is precip-free. Some models still kick off
convection along the front into early evening, and will maintain a
small chance for showers and perhaps a t-storm. Anything that does
form will still have gusty wind potential.
Steady cold advection occurs behind the front. By 12z, 850mb
temps drop to the lower minus teens in eastern upper MI, and to
the lower single digits below in the far se. Chilly temps and wind
chills will re-invade as the evening and night proceeds, on gusty
west w to wsw winds in a tight post-frontal pressure gradient.
Looking at Bufr soundings at PLN tonight, we should be able to tap
into stronger wind gusts than much of the guidance shows. Winds
toward the top of the mixed layer are in the 40-45kt range all
night. Have kicked surface wind gusts into low-end advisory
territory, and said advisory is being issued for tonight into
Thursday.
Min temps tonight from the mid 20s to mid 30s.
&&
.SHORT TERM...(Thursday through Saturday)
Issued at 333 PM EDT Wed Apr 5 2023
Thursday through Saturday:
High Impact Weather Potential: Strong winds Thursday. Possibly
advisory level snow amounts Friday night into early Saturday morning.
The cold front mentioned in the previous forecast period will exit
the area into Lake Huron by early Thursday morning with winds
continuing to veer to westerly and intensifying, with gusts of
40-50mph possible early Thursday morning and last throughout the
afternoon hours before diminishing in intensity during the evening
hours Thursday. High pressure and drier air centered over the
central CONUS will build into northern lower Michigan late Wednesday
night into Thursday morning providing mostly precipitation-free
weather, with the exception of some wrap-around moisture producing
some light snow showers with some lake enhancement over the eastern
upper peninsula. The second possible precipitation event will be
Friday night into early Saturday morning with an inverted trough
and accompanying moisture possibly dropping a quick 2-3 inches
across a swath of northern lower Michigan. High pressure and drier
air then takes over Saturday with decreasing cloudiness throughout
the day and afternoon temperatures in the mid 40s to near 50 degrees.
Winds will be strong out of the southwest to west-southwest Thursday
with gusts up to 40-50kts...especially the tip of the mitt and the
Straits area. Winds then veer to the northwest Thursday night and
diminish in intensity throughout Friday as high pressure tries to
settle in. Winds become light and variable early Saturday.
Temperatures will be in the mid 30s to mid 40s Thursday and Friday,
while warming a bit Saturday...reaching into the mid 40s to near 50
degrees across northern lower Michigan.
&&
.LONG TERM...(Saturday night through Wednesday)
Issued at 333 PM EDT Wed Apr 5 2023
High Impact Weather Potential: Minimal at this time.
High pressure over the Great Lakes region will dominate northern
Michigan's weather through the long term period for the time being,
with the exception of an inverted trough possibly producing some
light rain showers Sunday into Monday. High temperatures will
moderate throughout the long term period beginning near 50 across
eastern upper to near 60 over northern lower and currently forecast
to reach into the low 60s over eastern upper to 70s across northern
lower by Wednesday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 132 PM EDT Wed Apr 5 2023
Only scattered showers and perhaps a TSRA are progged along a cold
front that races across northern MI late this afternoon and early
this evening. Cigs will remain variable across the region ahead of
the front, VFR at MBL/TVC and IFR/LIFR elsewhere. Behind the
front, conditions will be more uniform, with a mix of VFR and MVFR
cigs. LLWS in spots this afternoon and evening, with gusty west
winds after that.
&&
.MARINE...
Issued at 333 PM EDT Wed Apr 5 2023
A strong cold front is just making inroads into nw lower MI now,
and will cross the area through early evening. Gusty wsw winds
set up behind a strong cold front for the rest of tonight and into
Thursday. High-end gales will be possible at times. Winds will
weaken and veer nw Thu night.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Wind Advisory until 7 PM EDT Thursday for MIZ016-017-096>098.
LH...Gale Warning from 9 PM this evening to 11 PM EDT Thursday for
LHZ345>347.
Gale Warning from 11 AM to 11 PM EDT Thursday for LHZ348-349.
LM...Gale Warning until 1 AM EDT Friday for LMZ323-341-342-344>346.
LS...Gale Warning until 7 AM EDT Friday for LSZ321-322.
&&
NEAR TERM...JZ
SHORT TERM...TJL
LONG TERM...TJL
AVIATION...JZ
MARINE...JZHazardous weather outlook, Apr 5, 12:39 PM EDT, 2 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1239 PM EDT Wed Apr 5 2023 MIZ016>018-020>036-041-042-086>088-095>099-061400- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1239 PM EDT Wed Apr 5 2023 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. There is chance for thunderstorms from mid afternoon to early evening across northern Michigan. Some of these storms could be strong, producing gusty winds. But the risk for severe storms now appears to be very small. Strong and gusty winds will develop late today, and last through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong and gusty winds will occur through Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-061400- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1239 PM EDT Wed Apr 5 2023 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. There is a chance for thunderstorms into this evening. A few storms could be strong, with locally gusty winds. Additional, westerly gale gusts are expected later tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of gale force winds are expected through Thursday. Storm force gusts may be possible early Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 5, 10:13 AM EDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1013 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HEAVY RAIN 1 N MAPLETON 44.92N 85.52W
04/05/2023 M1.72 INCH GRAND TRAVERSE MI CO-OP OBSERVER
CO-OP OBSERVER STATION OMSM4 OLD MISSION 3
SSW. THE PERIOD OF THE HEAVY RAIN EVENT WAS
24 HOURS.
0800 AM HEAVY RAIN 4 SW GREILICKVILLE 44.75N 85.70W
04/05/2023 M1.53 INCH GRAND TRAVERSE MI COCORAHS
COCORAHS STATION MI-GT-27 TRAVERSE CITY 4.7
W. THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0800 AM HEAVY RAIN 5 ENE ARCADIA 44.53N 86.13W
04/05/2023 M1.44 INCH BENZIE MI CO-OP OBSERVER
CO-OP OBSERVER STATION BEUM4 BEULAH 7 SSW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0700 AM HEAVY RAIN 2 SW GRAWN 44.65N 85.70W
04/05/2023 M1.24 INCH GRAND TRAVERSE MI COCORAHS
COCORAHS STATION MI-GT-28 1 SW GRAWN. THE
PERIOD OF THE HEAVY RAIN EVENT WAS 24 HOURS.
0700 AM HEAVY RAIN 1 N ENGADINE 46.13N 85.57W
04/05/2023 M1.02 INCH MACKINAC MI CO-OP OBSERVER
CO-OP OBSERVER STATION ENGM4 ENGADINE MDOT.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
&&Local storm report, Apr 5, 11:13 AM EDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1113 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 2 N SKEELS 44.12N 84.58W
04/05/2023 M1.03 INCH GLADWIN MI COCORAHS
COCORAHS STATION MI-GL-4 GLADWIN 10.4 NNW.
THE PERIOD OF THE HEAVY RAIN EVENT WAS 24
HOURS.
1001 AM HEAVY RAIN 1 NNW ALGER 44.13N 84.12W
04/05/2023 M1.02 INCH ARENAC MI MESONET
MESONET STATION AGRM4 ALGER. THE PERIOD OF
THE HEAVY RAIN EVENT WAS 24 HOURS.
&&Local storm report, Apr 5, 11:49 AM EDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1149 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM TSTM WND GST 1 WNW PELLSTON 45.57N 84.80W
04/05/2023 M43 MPH EMMET MI ASOS
ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
EMMET COUNTY.
&&Local storm report, Apr 5, 11:52 AM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1152 AM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM NON-TSTM WND GST 1 WNW PELLSTON 45.57N 84.80W
04/05/2023 M43 MPH EMMET MI ASOS
CORRECTS PREVIOUS TSTM WIND GUST REPORT FROM
1 WNW PELLSTON TO NON-TSTM WIND GUST. ASOS
STATION KPLN PELLSTON - RGNL AIRPORT OF
EMMET COUNTY.
&&Local storm report, Apr 5, 12:09 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1209 PM EDT WED APR 5 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM NON-TSTM WND GST 1 S MACKINAC ISLAND 45.85N 84.63W
04/05/2023 M40 MPH LHZ345 MI AWOS
AWOS STATION KMCD MACKINAC ISLAND.
&&The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 11:11 PM EDT | Special Marine Warning | APX | 49 min | |
| Apr 4, 11:47 PM EDT | Special Weather Statement | APX | Antrim, Grand Traverse, Kalkaska | 43 min |
| Apr 5, 12:04 AM EDT | Special Weather Statement | APX | Grand Traverse | 26 min |
| Apr 5, 12:28 AM EDT | Special Weather Statement | APX | Cheboygan | 32 min |
| Apr 5, 12:32 AM EDT | Special Weather Statement | APX | Antrim, Grand Traverse | 28 min |
| Apr 5, 12:47 AM EDT | Special Weather Statement | APX | Otsego | 28 min |
| Apr 5, 1:30 AM EDT | Special Marine Warning | APX | 15 min | |
| Apr 5, 2:05 AM EDT | Special Marine Warning | APX | 40 min | |
| Apr 5, 2:39 AM EDT | Severe Thunderstorm Warning | APX | Benzie, Manistee | 36 min |
| Apr 5, 3:15 AM EDT | Special Marine Warning | APX | 45 min | |
| Apr 5, 6:46 AM EDT | Special Weather Statement | APX | Ogemaw | 29 min |
| Apr 5, 9:23 AM EDT | River Flood Warning | APX | Wexford | 50 hr |
| Apr 5, 9:28 AM EDT | River Flood Watch | APX | Arenac | 13 hr |
| Apr 5, 10:50 AM EDT | Gale Warning | APX | 34 hr | |
| Apr 5, 4:00 PM EDT | River Flood Warning | APX | Arenac | 43 hr |
Nearby
Wind Advisories in Michigan, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.